MathSciNet Relay Station
MathSciNet bibliographic data
MR1639844 53C70 (53C20)
Alexander, Stephanie B.; Bishop, Richard L. Warped products of Hadamard spaces. Manuscripta Math. 96 (1998), no. 4, 487–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement